# SDR AUS20020711

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130103
- Condition: Frayed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT REAR TAIL ROTOR CONTROL CABLE CONTAINED BROKEN STRANDS IN AN AREA WHERE THE CABLE PASSES THROUGH FAIRLEAD.  FAIRLEAD INSPECTED AND FOUND SERVICEABLE.
